| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
Unspecified Heart Problem (4454)
| Date of Event |
02/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient experienced an arrhythmia that met medical doctor notification (mdn) requirements that was not communicated during the wear period.The investigation revealed that a preliminary ecg interpretation provided to the physician was misclassified.Following the wear period and while compiling the final report, the interpretation was amended.The healthcare provider (hcp) was immediately notified, and irhythm learned that the patient had received a pacemaker due to the initial interpretation.No further information was provided.
Additional Manufacturer Narrative
This supplemental report is being submitted in response to the fda notification received on september 26, 2024, concerning missing udi numbers in mdr submissions from october 2023 through december 2024.In response to this issue, irhythm conducted an investigation and identified a system processing error, which has now been resolved.Please see the update in section d4.